MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC

BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC
Model Number 86200
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned there for investigation could only review reported information.A risk review of the ultra ice plus was completed, ultra ice plus hazard analysis and fmea, bsc, aj and confirmed that the event of "catheter difficult to irrigate" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.
 
Event or Problem Description
It was reported as the ultra ice plus was inserted into the patient, air had been introduced into the system and could not be removed.The catheter was replaced with another ultra ice.No patient complications were reported.

Brand Name
ULTRA ICE PLUS
Common Device Name
CATHETER, ULTRASOUND, INTRACARDIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10028809
Report Number2134265-2020-06098
Device Sequence Number19757047
Product Code ITX
UDI-Device Identifier08714729904380
UDI-Public08714729904380
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2021
Device Model Number86200
Device Catalogue Number86200
Device Lot Number0024812184
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1